UNIGE document Scientific Article
previous document  unige:12075  next document
add to browser collection
Title

Polynômes homogènes réels avec gradient à singularité isolée

Author
Published in Enseignement mathématique. 1992, vol. 38, no. 2, p. 219-232
Full text
Article (Published version) (867 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
MAIRE, Henri Michel. Polynômes homogènes réels avec gradient à singularité isolée. In: Enseignement mathématique, 1992, vol. 38, n° 2, p. 219-232. https://archive-ouverte.unige.ch/unige:12075

195 hits

0 download

Update

Deposited on : 2010-10-12

Export document
Format :
Citation style :